Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i been using the DKR fo about 3 weeks now an well its awesome but i have killer redness i mean its pretty bad, i do spend alot of time in the sun but i've never been this red i use a good SPF. so anyways is it normal to be red still after the 3rd week i do the regimen 2 times a day an i use a little over half a fingers worth of bp. it stings like hell after putin on moisturizer has that happen to anyone.

my regimen

mourning*

cetaphil cleanser

Dan's BP

cetaphil moisturizer

Neutrogena Neutrogena Ultra Sheer Sunblock SPF 50 w/ helioplex

Night*

Cetaphil cleanser

Dan's BP

Supplements *

Omega-3

Calciu

Share this post


Link to post
Share on other sites

Some redness in the beginning is pretty common. It seems to be more of a problem for people with sensitive skin and light coloring.

Could you have perhaps started out with too much bp? We usually recommend starting out with a small amount, and take 4 weeks to fully work up to the generous amount. The skin has an easier time adjusting this way.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×